# SDR MASA2010121401458

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,454 hours, 12,242 cycles
- System (JASC): 5240 · Service Doors
- Part: Strip
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TRIM STRIP LOOSE.  MX SECURED TRIM PANEL.
